# SDR USAA2008120992210

- Difficulty date: November 23, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 34,019 hours, 13,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5361018300240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ALONG PLATE STIFFENER ASSEMBLY AT FR12 +6, -Y1292.  REPLACED PLATE STIFFENER ASSEMBLY AT FR12 +6, -Y1292 IAW A319 SRM 51-72-11.
